UNIGE document Scientific Article
previous document  unige:12481  next document
add to browser collection
Title

Symplectic Runge-Kutta methods with real eigenvalues

Authors
Published in BIT Numerical Mathematics. 1994, vol. 34, no. 2, p. 310-312
Abstract Iserles [1] constructed symplectic Runge-Kutta methods with real eigenvalues with the help of perturbed collocation. This note shows that such methods can comfortably be obtained using theW-transformation of [2].
Stable URL http://archive-ouverte.unige.ch/unige:12481
Full text
Identifiers
Structures

167 hits

0 download

Update

Deposited on : 2010-11-16

Export document
Format :
Citation style :